MAUDE Adverse Event Report: NINGBO LUKE MEDICAL DEVICE CO LTD JP CHAN DRN SIL FLT 7MM FULL W/TRO; ACCESSORIES, CATHETER

NINGBO LUKE MEDICAL DEVICE CO LTD JP CHAN DRN SIL FLT 7MM FULL W/TRO; ACCESSORIES, CATHETER
Model Number JP-2212
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/30/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on supplier investigation, no lot number, sample photo, or returned sample was provided for investigation.The supplier cannot confirm the complaint product is produced by them.However, supplier reviewed the last 3 lot numbers shipped n210368, n210468 and n220050.There is no abnormality found during production and inspection.Supplier tested the retained samples from last 3 lot numbers shipped.The connection strength test results meet the product specifications.These products are disposable and cannot be reused.Icons are indicated in the labels.Based on testing and the information provided, the root cause cannot be determined.
 
Event or Problem Description
During removal of jp drain from the patient's scalp, the junction between the clear drain tubing and fluted white piece appeared to be severed and emerged from scalp, leaving the length of the subgaleal portion retained in the wound.This is the 3rd event that this has happened at our institution with the same drain.No further information was provided.

Brand Name
JP CHAN DRN SIL FLT 7MM FULL W/TRO
Common Device Name
ACCESSORIES, CATHETER
Manufacturer (Section D)
NINGBO LUKE MEDICAL DEVICE CO LTD
no 178 gujiayan yangming st
yuyao city
zheziang 31540 0
CH  315400
Manufacturer (Section G)
NINGBO LUKE MEDICAL DEVICE CO LTD
no 178 gujiayan yangming st
yuyao city
zheziang 31540 0
CH   315400
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key16907876
Report Number1423537-2023-00935
Device Sequence Number15163102
Product Code KGZ
UDI-Device Identifier10885380182495
UDI-Public10885380182495
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 05/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberJP-2212
Device Catalogue NumberJP-2212
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Distributor Facility Aware Date04/14/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2023
Initial Report FDA Received Date05/10/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown